# SDR AALA202111221317

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737*
- Aircraft serial: 31133
- Aircraft time: 29,993 hours, 12,525 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE FELL OFF. RESECURED DOOR HANDLE.
